# SDR DALA2025052604006

- Difficulty date: May 25, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CORROSION SEAT TRACK -Y765 AT LEVEL FR20 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y765 AND FASTENERS LOC. AT FR12 TO FR24 FWD GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11. (0986324).
